MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 123" (312 CM) APPX 16.0 ML, 10 DROP PRIMARY SET W/3 MICROCLAVE®, 4-WAY STOPCOCK,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 123" (312 CM) APPX 16.0 ML, 10 DROP PRIMARY SET W/3 MICROCLAVE®, 4-WAY STOPCOCK,; STOPCOCK, I.V. SET
Catalog Number B9900-200
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone has a cell # (b)(4).The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a 123" (312 cm) appx 16.0 ml, 10 drop primary set w/3 microclave®, 4-way stopcock, rotating luer where it was reported that a pre-op nurse spiked an iv bag and when she squeezed the chamber to prime the tubing, she noticed what looks like a hair (particulate) inside the tubing chamber.There was unknown patient involvement and unknown patient harm reported.
 
Additional Manufacturer Narrative
Received one used sample, list #b9900-200 was returned for evaluation.As received it was confirmed the presence of strand of hair inside the drip chamber.No additional damage or anomalies were confirmed.Complaint of particulate matter can be confirmed.The probable cause was due to gowning error controls at manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
123" (312 CM) APPX 16.0 ML, 10 DROP PRIMARY SET W/3 MICROCLAVE®, 4-WAY STOPCOCK,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18048891
Report Number9617594-2023-00909
Device Sequence Number12773032
Product Code FMG
UDI-Device Identifier00887709016552
UDI-Public(01)00887709016552(17)280801(10)13725466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9900-200
Device Lot Number13725466
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV BAG, MFR UNK
Patient SexUnknown